# SDR ASAA2018072625540

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 34,042 hours, 11,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY LIGHT INOP.  GROUNDED - YES.  RELAMPED RT FWD OVERWING EMERGENCY LIGHT REF AMM 33-51-04 OPS CHECK GOOD.
